Teen charged with serving doped brownies

skillet

Bluelighter
Joined
Sep 13, 2010
Messages
1,138
Nanci G. Hutson, Staff Writer
Updated 08:19 p.m., Wednesday, December 7, 2011

NEW MILFORD -- A New Milford High School senior was arrested Wednesday after he allegedly spiked brownies with prescription pills and served them to a teacher's aide and two classmates, police said.

Some of the people who were served the brownies became ill afterward, Lt. Larry Ash said.

An investigation was launched by police, and the brownies were examined at the state laboratory, where it was discovered they had been tainted with a "foreign substance," Ash said.

The state laboratory determined the "foreign substance" was Seroquel, the trade name for quetiapine fumarate. The drug is classified as an anti-depressant and is used to treat schizophrenia and bipolar disorder, according to AstraZeneca, the manufacturer.

http://www.newstimes.com/news/article/Youth-charged-with-serving-doped-brownies-2370608.php
 
Seroquel an antidepressant!? Looking at the astrazeneca info page on it it does say, "Antidepressants have increased the risk of suicidal thoughts and actions in some children, teenagers, and young adults. Patients of all ages starting treatment should be watched closely for worsening of depression... This is very important when an antidepressant medicine is started or when the dose is changed."
 
lol that must have tasted bitter as hell; probably that's how he got caught.

Reminds me of Larry David's benadryl brownies.
 
seroquel is the ONLY drug I took once and staight up gave the rest away. fucking horrible.
 
^ i actually find it really beneficial at 25-50mg for sleep, if you take it an hour before you want to nap, it also has residual mild anti-anxiety effects the day after

at the anti-psychotic range approx 300mg i think, i can imagine it wouldnt be an enjoyable experience

theres nothing recreational about it though, dumb kids
 
Reminds me of this one time in highschool where we spiked our math teacher's coffee with two drops of liquid LSD. It was a cruel thing to do, in retrospect.
The ensuing events were quite lulz at the time; at somepoint she uttered "Something isn't right" and left the room.

Poor teacher, After we graduated I got wind of the same teacher being spiked with laxatives.

lol she was truly disliked.
 
Top